# SDR EPUA20170409001

- Difficulty date: April 9, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N410GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0632
- Aircraft time: 23,985 hours, 53,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 261311026
- Condition: Damaged
- Location: Fuselage
- Part time: 23,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FLOOR SECTION FROM FUSELAGE STA 122.00 TO 159.00 WAS FOUND TO BE DAMAGED BEYOND ALLOWABLE LIMITS.  IN ORDER TO REMEDY THIS CONDITION A SPLICE FROM NEW FLOOR SECTION WAS INSTALLED.
